Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 51, No. 1, pp. 147-153 (2010)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the depth of graded rings associated to Lex-segment ideals in $K[x,y]$

A. V. Jayanthan

Department of Mathematics, Indian Institute of Technology Madras, Chennai 600036, India

Abstract: In this article, we show that the depths of the associated graded ring and fiber cone of a lex-segment ideal in $K[x,y]$ are equal.

Keywords: Lex-segment ideals, associated graded ring, fiber cone, Rees algebra, Cohen-Macaulay

Full text of the article:

Electronic version published on: 27 Jan 2010. This page was last modified: 28 Jan 2013.

© 2010 Heldermann Verlag
© 2010–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition